# SDR COEA2023051608913

- Difficulty date: April 18, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,786 hours, 37,612 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: S54310252200
- Part serial: NA
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242864 NR 400035  HEAVY CHECK   COE/MAJOR REPAIR: L/H ENGINE NACELLE OUTBOARD REBATE PANEL FOR 475AL HAS CHAFE DAMAGE. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00215296_01...20656 ISSUE A, DATED 5/5/2023.
